# SDR AALA20141123007

- Difficulty date: November 20, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 67,043 hours, 35,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS INOPERATIVE FROM ROW 23 TO 26.  REPLACED BATTERY PACK AT ROW 25.  OPERATIONS CHECKED GOOD IAW MM 33-53-00.
